MAUDE Adverse Event Report: MEDTRONIC MEXICO CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-3-4-HELIX
Medical Device Problem Codes Material Deformation (2976); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: product analysis of nv-3-4-helix, lot no:228342425 as found condition (condition of returned device): the concerto implant coil was returned for analysis within a shipping box; within an opened concerto implant coil outer carton; within an opened concerto implant coil inner pouch and within a dispenser track.The concerto implant coil was returned within introducer sheath.Visual inspection/damage location details: the concerto implant coil was not secured in the rubber stopper and guidewire clip.The concerto implant pushwire assembly was not returned.The implant coil was found to be detached, stretched and damaged within introducer sheath.The implant coil was unable to be pushed out further from introducer sheath for additional analysis as it was found to be stuck.No other anomalies were observed.Conclusion: based on the device analysis and reported information, the customer¿s report of ¿prod damage/deformed out of pkg¿ was confirmed; however, the pushwire assembly was not returned.It is possible the reported damage occurred during production or upon opening the package and attempting to remove the product or after removing it from the package.Based on the device analysis and reported information, the customer¿s report of ¿pusher kink¿ was unable to be confirmed as the pushwire assembly was not returned.Pushwire damage can occur if the user advances the device against resistance.However, there was not any friction or difficulty during testing or delivery.Therefore, the cause for the pushwire kink could not be confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that the tech opened the package and said that the detachment end was bent in the pushwire proximal segment.There was no friction or difficulty during testing or delivery.The continuous flush was not administered during the procedure.The reported device and any accessory devices were prepared as indicated in the ifu.Additional information received reported additional information received report there was no damage or evidence of tampering to device packaging.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key19963641
Report Number9612164-2024-03674
Device Sequence Number7136945
Product Code KRD
UDI-Device Identifier00847536044890
UDI-Public00847536044890
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-3-4-HELIX
Device Catalogue NumberNV-3-4-HELIX
Device Lot Number228342425
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2024
Initial Report FDA Received Date08/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown